Blockers for Simple Hamiltonian Paths in Convex Geometric Graphs of Odd Order

Chaya Keller, Micha A. Perles

Research output: Contribution to journalArticlepeer-review

Abstract

Let G be a complete convex geometric graph, and let F be a family of subgraphs of G. A blocker for F is a set of edges, of smallest possible size, that has an edge in common with every element of F. In Keller and Perles (Discrete Comput Geom 60(1):1–8, 2018) we gave an explicit description of all blockers for the family of simple (i.e., non-crossing) Hamiltonian paths (SHPs) in G in the ‘even’ case | V(G) | = 2 m. It turned out that all the blockers are simple caterpillar trees of a certain class. In this paper we give an explicit description of all blockers for the family of SHPs in the ‘odd’ case | V(G) | = 2 m- 1. In this case, the structure of the blockers is more complex, and in particular, they are not necessarily simple. Correspondingly, the proof is more complicated.

Original languageEnglish
Pages (from-to)425-449
Number of pages25
JournalDiscrete and Computational Geometry
Volume65
Issue number2
DOIs
StatePublished - 1 Mar 2021
Externally publishedYes

Fingerprint

Dive into the research topics of 'Blockers for Simple Hamiltonian Paths in Convex Geometric Graphs of Odd Order'. Together they form a unique fingerprint.

Cite this